# SDR USAABB00101

- Difficulty date: June 1, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Seized
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

LAX - FLT 49 - INBOUND TO LAX, PASSENGERS COMPLAINED OF A SMOKE SMELL.  CREW COULD NOT FIND ANY ABNORMAL INDICATIONS.  FLIGHT LANDED IN LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT CABIN RECIRCULATION FAN CIRCUIT BREAKER TRIPPED.  AN ODOR WAS EVIDENT FROM THE FAN.  THE FAN WAS REPLACED.  (X)
